# SDR UIEA2020090101908

- Difficulty date: September 1, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,203 hours, 18,146 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Equp Cooling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIP COOLING VALVE LIGHT ILLUMINATED.  MOVED EQIP COOLING SWITCH FROM AUTO TO STBY VALVE ANNUNCIATOR LIGHT EXTINGUISES. THEN MOVE TO OVRD WITH PACK SWITCHES IN THE OFF POSITION.WARNING SOUNDS. RESET C/B THEN MOVED THE SWITCH BACK TO AUTO.NO VALVE LIGHT OR EICAS MESSAGE. MCC ADVISED.CONTINUED ON ITEM 2. PER FIM 21-58-FT 887.
